Two identities relating Eisenstein series on classical groups

David Ginzburg, David Soudry*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we introduce two general identities relating Eisenstein series on split classical groups, as well as double covers of symplectic groups. The first identity can be viewed as an extension of the doubling construction introduced in [CFGK19]. The second identity is a generalization of the descent construction studied in [GRS11].

Original languageEnglish
Pages (from-to)1-108
Number of pages108
JournalJournal of Number Theory
Volume221
DOIs
StatePublished - Apr 2021

Funding

FundersFunder number
Israel Science Foundation461/18

    Keywords

    • Cuspidal automorphic representations
    • Eisenstein series
    • Fourier coefficients
    • Speh representations

    Fingerprint

    Dive into the research topics of 'Two identities relating Eisenstein series on classical groups'. Together they form a unique fingerprint.

    Cite this